MathSciNet Relay Station
MathSciNet bibliographic data
MR2030577 (2004h:42030) 42C05 (41A17 43A85)
Pesenson, Isaac Poincaré-type inequalities and reconstruction of Paley-Wiener functions on manifolds. J. Geom. Anal. 14 (2004), no. 1, 101–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement